# SDR SWAA2023070668436

- Difficulty date: May 24, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242UF SHOWS UPPER SURFACE LOOSE FIBERS<[01] REPLACED NEW FLOOR PANEL #242UF P.N#147A5810-136 P.O #2012626. THIS PANEL WILL BE INSTALLED IN CUSTUMER CARD N.R# TTG8Q00L1N8Y PER SRM 53-00-50-2R-0.;[02] VERIFIED REPLACED
